# SDR ABXA030155

- Difficulty date: March 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,861 hours, 58,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA 889 TO 929, LEFT SIDE.  REPLACED CUSP WEB FROM LEFT BUTT LINE 55, FS 900 - FS 965 IAW DC-9 SRM.
